# SDR GLBA20111208F

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N210GL
- Make and model: Beech 1900D
- Aircraft serial: UE210
- Aircraft time: 31,918 hours, 39,125 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11430004115
- Part serial: 0561A
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LEFT GEAR INDICATION DID NOT SHOW DOWN AND LOCKED UNTIL APPROX 25 SECONDS AFTER THE HANGLE WAS PLACED IN THE DOWN POSITION.  MX REPLACED THE LT MLG ACTUATOR IAW TC 1900-3230.10, PN: 114-300041-15, SN: 0561A, OPS CK GOOD.
